Shingles after antibiotics?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Sojourner2dd
Regular Member


Date Joined Sep 2008
Total Posts : 21
   Posted 10/14/2008 9:02 PM (GMT -6)   
Hey all,
 
I went off long term IV antibiotics less than 2 weeks ago and my body has made the adjustment sufficiently.  I did notice, however, that shingles have appeared over an area of my back.  I read that it can be caused by a comprimised immune system. 
 
Has anyone else experienced this lucky event and what did you use for quickest healing?
 
Thanks,
 
Dawn

Jeannie143
Veteran Member


Date Joined Apr 2004
Total Posts : 6056
   Posted 10/15/2008 12:04 PM (GMT -6)   
Dawn,
Shingles are a reoccurence of the herpes virus that caused you to have chicken pox as a child. There are some treatments for this painful disorder but you need to see the doctor about it. Good luck with this.
~ Jeannie, Forum Moderator/Diabetes & Fibromyalgia
I know God will not give me anything I can't handle. I just wish that He didn't trust me so much. ~Mother Teresa

"People are like stained glass windows: They sparkle and shine when the sun's out, but when the darkness sets in, their true beauty is revealed only if there is light within."- Elizabeth Kubler-Ross


phsinvent
Veteran Member


Date Joined Aug 2006
Total Posts : 1155
   Posted 10/15/2008 2:00 PM (GMT -6)   
also, after long term abx. All sorts of creatures will pop up on the skin surface due to the lack of common bacteria that usually keep these viruses and yeast in check. When you remove friendly bacteria from the skin then there will be less competition for the others. Also, those with lyme and bartonella usually have high common virus titers. Antiviral and antifungal meds/herbs appear to the be norm when you come off abx.

Lucinda
Regular Member


Date Joined Feb 2006
Total Posts : 29
   Posted 10/15/2008 6:52 PM (GMT -6)   
I had shingles a few years ago, only I can't remember if it was after my picc line, or before...all I know is the doctor I saw at a clinic said it was just a rash and gave me topical cream that made my skin burn and I wanted to rip it off my body.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, June 23, 2017 7:53 PM (GMT -6)
There are a total of 2,829,968 posts in 310,620 threads.
View Active Threads


Who's Online
This forum has 152729 registered members. Please welcome our newest member, teddy77.
405 Guest(s), 11 Registered Member(s) are currently online.  Details
19tarpon47, ohbehave, DianeB, island time, mike899, Girlie, gumby44, Supportive Daughter, sunny40, HeartHurts, k07


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer